# SDR UIEA2017091901716

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: NAS1738M52
- Condition: Sheared
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL INTERIOR SURFACE DATA SUPPORT PLATE ATTACH RIVETS FOUND SHEARED. NR 2 ENGINE LT CORE COWL INTERIOR SURFACE DATA SUPPORT PLATE ATTACH SHEARED RIVETS REMOVED AND REPLACED AS PER SRM 51-40-02 REV 105.
